# SDR SWAA2025050154314

- Difficulty date: March 25, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 65,130 hours, 38,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AND S-19R FWD CARGO COMPARTMENT 2025-224211<[01] REPLACED GUSSET AND FASTENERS LOCATED STA500D AND STR19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; AND DWG 143A7902 SHEET:147 REV:- SEE INDIVIDUAL SIGNS OFF BELOW;[02] CORRECTED STEP 1:  REPLACED GUSSET AND FASTENERS LOCATED STA500D AND STR19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; AND DWG 143A7902 SHEET:174 REV:- SEE INDIVIDUAL SIGNS OFF BELOW;[03] REPLACED GUSSET AND FASTENERS LOCATED STA500D AND STR19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; AND DWG 143A7902 SHEET:174 REV:-  RII SEE INDIVIDUAL SIGNS OFF BELOW
